Yinxiao Huang

University of Illinois at Urbana-Champaign - Department of Statistics

725 S Wright

Champaign, IL 61820

United States

SCHOLARLY PAPERS

1

DOWNLOADS

0

SSRN CITATIONS

2

CROSSREF CITATIONS

1

Scholarly Papers (1)

1.

On Self‚ÄźNormalization for Censored Dependent Data

Journal of Time Series Analysis, Vol. 36, Issue 1, pp. 109-124, 2015
Number of pages: 16 Posted: 30 Dec 2014
Yinxiao Huang, Stanislav Volgushev and Xiaofeng Shao
University of Illinois at Urbana-Champaign - Department of Statistics, Ruhr University of Bochum - Faculty of Mathematics and University of Illinois at Urbana-Champaign - Department of Statistics
Downloads 0 (878,334)
Citation 2

Abstract:

Loading...

Censored data, dependence, empirical likelihood, quantile, self‚Äźnormalization, survival analysis